Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ObeseMuffins

A little concerned.

Recommended Posts

So I'm nearly the end of my accutane course and i'm basically 100% clear at the moment, which is great of course. but in the past 2 days, i've gotten a sudden surge in oil increase. I've stuck to the same amount of pills the entire time, is this normal to have maybe a tolerance to accutane?

Share this post


Link to post
Share on other sites

It's not unusual for oil production to fluctuate while on a course. You'll have more of an increase after the course, but it should be less than before you started.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×